# SDR SWAA2016101708786

- Difficulty date: September 22, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 63,645 hours, 37,453 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A21011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR WEB CORRODED ON BONDING STRAP FOR BOOST PUMP.  REPAIRED WEB IAW EA.
